MathSciNet Relay Station
MathSciNet bibliographic data
MR2644899 (2011d:52021) 52B15 (05B40 52C17 82B05)
Cohn, Henry; Elkies, Noam D.; Kumar, Abhinav; Schürmann, Achill Point configurations that are asymmetric yet balanced. Proc. Amer. Math. Soc. 138 (2010), no. 8, 2863–2872.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement